On the central limit theorem for modulus trimmed sums

Alina Bazarova, István Berkes*, Lajos Horváth

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We prove a functional central limit theorem for modulus trimmed i.i.d.variables in the domain of attraction of a nonnormal stable law. In contrast to the corresponding result under ordinary trimming, our CLT contains a random centering factor which is inevitable in the nonsymmetric case. The proof is based on the weak convergence of a two-parameter process where one of the parameters is time and the second one is the fraction of truncation.

Original languageEnglish
Pages (from-to)61-67
Number of pages7
JournalStatistics & Probability Letters
Issue number1
Publication statusPublished - Mar 2014


  • Central limit theorem
  • Iid sums
  • Modulus trimming
  • Stable distribution

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical


Dive into the research topics of 'On the central limit theorem for modulus trimmed sums'. Together they form a unique fingerprint.

Cite this